Ask an expert
Question

21 Aug 2007

Re: Thoughts
Thank you for the reply Doctor. I really appreciate it. Both the Dr and Clinical Psychologist said that it will improve in time with the therapy and the Dr changed my medication from Fluvoxamine-Hexal to Venlor. I have been on the Fluvoxamine for about ±4 months and on the Venlor for about 3 months now. I went for the sessions with the Psychologist for the past two months without any improvement. In fact it starts to get worse instead of better. I am really desperate and would do anything to get better. Do you think that I should maybe consult with another Psychologist?
Answer 324 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I'm not able to recommend specific shrinks, for many excellent reasons. Have they given you some idea of how long to wait before expecting the improvement you are looking for ? Try first discussing your disappointment and concern with your present psychologist, and say you tjhink maybe it'd be a good idea to look for a second opinion from someone doing CBT, and maybe he could recommend someone locally who does so ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19307 votes
Vote